# SDR TSAA9733306

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND AFT ENTRY DOOR PORTABLE EMERGENCY EXIT LIGHT BATTERY WEAK.  REPLACED EXIT LIGHT.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
